# SDR SWIA200515685

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 4,875 hours, 4,181 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAINS ELEVATOR TRIM SWITCH DOES NOT PITCH NOSE DOWN.  REPLACED CAPT TRIM SWITCH REF, CRJ MM 27-41-05, OPERATIONAL CHECK GOOD.
